| Model Number |
C408507 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a coronary intervention procedure with angiogram, it was reported that a blood leak occurred.There were no adverse consequences to the patient.
Event or Problem Description
Corrected pma/510k number.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.